# SDR RAIA201901130001

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 42,354 hours, 26,088 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX691142
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 30,347 hours, 22,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 1 LOW QUANITY FOLLOWED BY HYDRAULIC SYSTEM NR 1 FAILURE. (HYD SYS PRESSURE WAS NOTED AT ZERO WHEN THE FAILURE MESSAGE CAME UP ALONG WITH NR 1 QTY BEING AT ZERO. HYD PUMPS WERE SHUT OFF IAW QRH. LANDING GEAR EXTENSION WAS NORMAL. WHEN THE GEAR EXTENDED HYD SYS NR 1 QUTY CAME UP AND ALLOWED BRAKES AND STEERING WITH NO ISSUES TO THE GATE). R&R NR 1 EDHP. OPS CHECK GOOD.
